# SDR IPXA2021020165186

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,043 hours, 14,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAWHILE WORKING ON L1 CABIN DOOR FOUND AFT UPPER CABLE AND LOWER CABLE OUT OF RIGRIGGED L1 DOOR CABLES PER AMM 52 11 02 830 801 PARA F. STEP (10) PERFORMED F/W PASSENGER DOOR OPERATION TEST PER AMM 52 11 02. OPS CHECK GOOD DOOR OK TO CONTINUE FOR SERVICE.
